Jump to content
CrazyBoards.org

i feel very tired on my ssri is there something to counter this?


Recommended Posts

I take luvox and feel pretty ok, but i have this tired feeling at night and hard to wakeup in the morning, but i want to go out at night with friends etc. but i almost fell asleep. is there something to counter this some other medication or something??

Link to comment
Share on other sites

You should give your body some time to get used to the Luvox. Usually, medications that make you drowsy only do so for the initial phase of treatment. Luvox is said to be one of the more sedating ssris so if you still feel tired all the time after a couple months you should maybe talk to your doctor about switching drugs.

Link to comment
Share on other sites

thanks, i take luvox for years now.. so its not a new thing. strangly when augmenting anti psychotics with it i became less tired. but they gave other side effects like muscle weakness and problems urinating etc. and since im not psychotic i dont need to take them. i take my meds twice a day. i also tried ones before bed etc. not really changing.. ill talk to my psych about it but i thought maybe a simple augment of some kind.. in the netherlands they dont augment or even prescribe wellbutrin kind of ad. we have zyban here only for smoking cessation. but they dont rx it in combination therapy..

Link to comment
Share on other sites

you should take a stimulant:

Desoxyn

adderall

dexedrine

ritalin

AND

provigil

AND

wellbutrin

AND MAYBE

some ephedrine and caffeine

...........

I take Paxil and Ritalin but also a lot of Red bull, used to take shitloads of ephedrine with it(keep Inderal at hand)

BUT GET A STIMULANT you'll feel more human. Only on an SSRI is just bland and flat

Link to comment
Share on other sites

you should take a stimulant:

And if you live in the US, you'd be visiting the doctor every 30 days for a new script because Schedule II drugs don't get refills.

Then again, most people would be sooooo seriously stunned by taking a combination of multiple stimulants, Provigil, caffeine, and Wellbutrin they wouldn't mind. Twitch, yes. Mind, not so much...

If Wellbutrin isn't commonly prescribed in combination in your part of the world, the next best usual choices would be a stimulant, an activating TCA (Vivactil or Norpramin), OR Provigil. If your doctor is open to off-label augmentation, I would put selegiline as a second choice, behind Wellbutrin, as long as you stay below the dosage where MAO-A inhibition becomes a serious risk (That would be very, very bad with Luvox)

Link to comment
Share on other sites

  • 2 weeks later...

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...